آمار

تعداد نشریات43
تعداد شماره‌ها1,253
تعداد مقالات15,409
تعداد مشاهده مقاله51,229,436
تعداد دریافت فایل اصل مقاله14,244,083
Ahmadkhanlu, Asghar. (1400). On the existence and uniqueness of positive solutions for a p-Laplacian fractional boundary value problem with an integral boundary condition with a parameter. سامانه مدیریت نشریات علمی, 9(4), 1001-1012. doi: 10.22034/cmde.2020.38643.1699
Asghar Ahmadkhanlu. "On the existence and uniqueness of positive solutions for a p-Laplacian fractional boundary value problem with an integral boundary condition with a parameter". سامانه مدیریت نشریات علمی, 9, 4, 1400, 1001-1012. doi: 10.22034/cmde.2020.38643.1699
Ahmadkhanlu, Asghar. (1400). 'On the existence and uniqueness of positive solutions for a p-Laplacian fractional boundary value problem with an integral boundary condition with a parameter', سامانه مدیریت نشریات علمی, 9(4), pp. 1001-1012. doi: 10.22034/cmde.2020.38643.1699
Ahmadkhanlu, Asghar. On the existence and uniqueness of positive solutions for a p-Laplacian fractional boundary value problem with an integral boundary condition with a parameter. سامانه مدیریت نشریات علمی, 1400; 9(4): 1001-1012. doi: 10.22034/cmde.2020.38643.1699


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب